MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT
Model Number 44312
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch documentation and production data have been reviewed and no relevant problems or deviations were registered.No earlier complaints registered for this lot.The user has discarded the sharp catheters and he has no more of the same lot to send back.He will not disclose any more information about his medical history, medication etc and did not take any pictures of the products.It is not possibly to verify that the catheters where in fact sharp and contributed to the bleeding.With this limited information, and with no products returned, at this point it is not possible to establish any root cause.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Adverse event occurred outside us, in great britain.Male patient reported that 5-6 of his catheters recently felt like they had sharp ridges on them.After using one of the catheters, he disinfected it and examined it by hand.He describes that he could feel like a "chisel mark".On two occasions he experienced minor bleeding after using catheters that he perceived as sharp.He did not seek any medical attention and has recovered well.

Brand Name
LOFRIC ORIGO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
johanna lundqvist
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key22335863
Report Number3009632672-2025-00017
Device Sequence Number18423407
Product Code EZD
UDI-Device Identifier07333387043319
UDI-Public07333387043319
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number44312
Device Catalogue Number4431225
Device Lot Number663600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale